# SDR 20000622SH026

- Difficulty date: March 17, 2000
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N407CR
- Make and model: Bell 407
- Aircraft serial: 53254
- System (JASC): 3530 · Portable Oxygen System
- Part: Gauge
- Condition: Leaking
- Location: Oxygen Bottle
- Part time: 481 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN GAUGE LEAKING AT CONNECTION PIPE THREADS.  SUBMITTER SUGGESTED INSTALLING FLARED OR BRASS FITTINGS TO SEAL BETTER.  (X)
